International Journal of Research and Review

| Home | Current Issue | Archive | Instructions to Authors | Journals |

Research Paper

Year: 2016 | Month: November | Volume: 3 | Issue: 11 | Pages: 80-88

Renorming of Banach Spaces with MIP and MIP*

Gaj Ram Damai1, Prakash Muni Bajracharya2

1Sidhhnath Science Campus, Mahendranagar (T.U), Nepal.
2Central department of Mathematics (T.U.) Kirtipur, Kathmandu.

Corresponding Author: Gaj Ram Damai


In this paper, we renorm the Banach spaces with Mazur intersection property (MIP) or dual space with w*-Mazur intersection property (MIP*).Some basic results concerning the MIP and MIP*are introduced and study nearly about the problems 5.1 and 5.3 mentioned below. Additional conditions to these problems are found to have positive answer. However these problems have negative answer in general.

Key words:  Asplund Space, Mazur Space, Slice, Denting Point, Frechet Derivative of a Norm, Exposed point.

[PDF Full Text]